Hello, here's my question im on the pill, on YAZ .. the thing is i take the pill regularly never missed one, im on my fourth cycle and everything's been cool, the thing is that i took my pill today at the time , and 2 hours and a half later i had diarrhea, on my pill's brochure says that if you vomit 3 or 4 hours after you take it it's like you didnt so you have to follow the procedure for a forgotten pill.. but when it comes to my problem it says to ask your doctor.. i really have no one to sk about this is lat night and i dont know if i should take another one like if i had forgotten the pill or just dont do anything and keep taking it normally..please help me.. im sexually active and dont want to get pregnant yet.
Posts: 17 | From: Santiago, Chile | Registered: May 2004
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.